# SDR DALA2015020600934

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SLAT PANEL NR 4 INBD RIB FWD BORE AT STA XOS= 429.  DAMAGE WAS REPAIRED IAW ETI-88-15-048 AND ER/A NR 532500-14, REV ORIGINAL.
